# SDR 2023FA0000258

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: General aviation
- Aircraft: N938SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3915
- Aircraft time: 6,690 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Actuator
- Part number: A0511
- Part serial: 7303
- Condition: Abnormal
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 92 HOURS IN SERVICE THE A051-1 ACTUATOR MOTOR STARTED PULSING ON AND OFF UNDER LOW COMPRESSION LOAD. WHEN THE BELTS TIGHTENED OR YOU PUSHED THE BELTS IN BY HAND THE MOTOR RUNS NORMALLY. WE TOOK THE ACTUATOR OFF AND PLUGGED IT INTO ANOTHER HELICOPTER AND IT DID THE SAME THING.
